# SDR ASOA201001271

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 27,133 hours, 23,449 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 910
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETRACTED FLAPS FROM 20 DEGREE SETTING AFTER TAKEOFF BUT FLAPS FAILED AT 8 DEGEE QHR PROCEDURES COMPLIED WITH FLAPS 8 DEGREE LANDING AT 300 FPM.  DESCENT RATE ON TOUCHDOWN  (ENROUTE TO MEM ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED)  R & R FECU IAW AMM 27-51-05, OPS CHECK GOOD ACFT OK FOR SERVICE.
